# SDR CA040520001

- Difficulty date: May 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 25,774 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS CLIMBING EN-ROUTE WHEN THE FLIGHT CREW OBSERVED THE RT ENGINE OIL PRESSURE RISING ABOVE LIMITS. THE ENGINE CEASED OPERATING AND THE PROPELLER FEATHERED BEFORE THE CREW COULD ACTION THE ENGINE SHUTDOWN CHECKLIST.  SHUTDOWN AND CLEANUP CHECKLISTS WERE CARRIED OUT AND THE FLIGHT DIVERTED BACK TO MAIN BASE.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED AT LAKE WITHOUT FURTHER INCIDENT. COMPANY MAINTENANCE FOUND THE ENGINE WAS SEIZED.  THE ENGINE AND PROP WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  THE ENGINE WILL BE SHIPPED OUT TO A FACILITY FOR INSPECTION AS SOON AS PRACTICAL.
